Journal of the
Korean Mathematical Society
JKMS

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Most Read

HOME VIEW ARTICLES Most Read
  • 2021-11-01

    Some numerical radius inequalities for semi-Hilbert space operators

    Kais Feki

    Abstract : Let $A$ be a positive bounded linear operator acting on a complex Hilbert space $\big(\mathcal{H}, \langle \cdot, \cdot\rangle \big)$. Let $\omega_A(T)$ and ${\|T\|}_A$ denote the $A$-numerical radius and the $A$-operator seminorm of an operator $T$ acting on the semi-Hilbert space $\big(\mathcal{H}, {\langle \cdot, \cdot\rangle}_A\big)$, respectively, where ${\langle x, y\rangle}_A := \langle Ax, y\rangle$ for all $x, y\in\mathcal{H}$. In this paper, we show with different techniques from that used by Kittaneh in \cite{FK} that \begin{equation*} \tfrac{1}{4}\|T^{\sharp_A} T+TT^{\sharp_A}\|_A\le \omega_A^2\left(T\right) \le \tfrac{1}{2}\|T^{\sharp_A} T+TT^{\sharp_A}\|_A. \end{equation*} Here $T^{\sharp_A}$ denotes a distinguished $A$-adjoint operator of $T$. Moreover, a considerable improvement of the above inequalities is proved. This allows us to compute the $\mathbb{A}$-numerical radius of the operator matrix $\left(\begin{smallmatrix} I&T\\ 0&-I \end{smallmatrix}\right)$ where $\mathbb{A}= \text{diag}(A,A)$. In addition, several $A$-numerical radius inequalities for semi-Hilbert space operators are also established.

    Show More  
  • 2021-05-01

    Existence of global solutions to some nonlinear equations on locally finite graphs

    Yanxun Chang, Xiaoxiao Zhang

    Abstract : Let $G=(V,E)$ be a connected locally finite and weighted graph, $\Delta_p$ be the $p$-th graph Laplacian. Consider the $p$-th nonlinear equation $$-\Delta_pu+h|u|^{p-2}u=f(x,u)$$ on $G$, where $p>2$, $h,f$ satisfy certain assumptions. Grigor'yan-Lin-Yang \cite{GLY2} proved the existence of the solution to the above nonlinear equation in a bounded domain $\Omega\subset V$. In this paper, we show that there exists a strictly positive solution on the infinite set $V$ to the above nonlinear equation by modifying some conditions in \cite{GLY2}. To the $m$-order differential operator $\mathcal{L}_{m,p}$, we also prove the existence of the nontrivial solution to the analogous nonlinear equation.

    Show More  
  • 2021-03-01

    Complete convergence for weighted sums of AANA random variables and its application in nonparametric regression models

    Aiting Shen, Yajing Zhang

    Abstract : In this paper, we main study the strong law of large numbers and complete convergence for weighted sums of asymptotically almost negatively associated (AANA, in short) random variables, by using the Marcinkiewicz-Zygmund type moment inequality and Roenthal type moment inequality for AANA random variables. As an application, the complete consistency for the weighted linear estimator of nonparametric regression models based on AANA errors is obtained. Finally, some numerical simulations are carried out to verify the validity of our theoretical result.

  • 2021-03-01

    Comparison of two desingularizations of the moduli space of elliptic stable maps

    Hyenho Lho

    Abstract : We study the geometry of the moduli space of elliptic stable maps to projective space. The main component of the moduli space of elliptic stable maps is singular. There are two different ways to desingularize this space. One is Vakil-Zinger's desingularization and the other is via the moduli space of logarithmic stable maps. Our main result is a proof of the direct geometric relationship between these two spaces. For degree less than or equal to 3, we prove that the moduli space of logarithmic stable maps can be obtained by blowing up Vakil-Zinger's desingularization.

  • 2020-11-01

    Static and related critical spaces with harmonic curvature and three Ricci eigenvalues

    Jongsu Kim

    Abstract : In this article we make a local classification of $n$-dimensional Riemannian manifolds $(M,g)$ with harmonic curvature and less than four Ricci eigenvalues which admit a smooth non constant solution $f$ to the following equation \begin{align} \label{0002bxu} \nabla df = f(r -\frac{R}{n-1} g) + x \cdot r+ y(R) g, \end{align} where $\nabla $ is the Levi-Civita connection of $g$, $r$ is the Ricci tensor of $g$, $x$ is a constant and $y(R)$ a function of the scalar curvature $R$. Indeed, we showed that, in a neighborhood $V$ of each point in some open dense subset of $M$, either {\rm (i)} or {\rm (ii)} below holds; {\rm (i)} $(V, g, f+x)$ is a static space and isometric to a domain in the Riemannian product of an Einstein manifold $N$ and a static space $(W, g_W, f+x)$, where $g_W$ is a warped product metric of an interval and an Einstein manifold. {\rm (ii)} $(V, g)$ is isometric to a domain in the warped product of an interval and an Einstein manifold. For the proof we use eigenvalue analysis based on the Codazzi tensor properties of the Ricci tensor.

    Show More  
  • 2020-09-01

    Some finiteness results for co-associated primes of generalized local homology modules and applications

    Yen Ngoc Do, Tri Minh Nguyen, Nam Tuan Tran

    Abstract : We prove some results about the finiteness of co-associated primes of generalized local homology modules inspired by a conjecture of Grothendieck and a question of Huneke. We also show some equivalent properties of minimax local homology modules. By duality, we get some properties of Herzog's generalized local cohomology modules.

  • 2021-05-01

    Homotopy properties of $\text{map}(\Sigma^n \mathbb C P^2,S^m)$

    Jin-ho Lee

    Abstract : For given spaces $X$ and $Y$, let $map(X,Y)$ and $map_\ast(X,Y)$ be the unbased and based mapping spaces from $X$ to $Y$, equipped with compact-open topology respectively. Then let $map(X,Y;f)$ and $map_\ast(X,$ $Y;g)$ be the path component of $map(X,Y)$ containing $f$ and $map_\ast(X,Y)$ containing $g$, respectively. In this paper, we compute cohomotopy groups of suspended complex plane $\pi^{n+m}(\Sigma^n \C P^2)$ for $m=6,7$. Using these results, we classify path components of the spaces $map(\Sigma^n \C P^2,S^m)$ up to homotopy equivalence. We also determine the generalized Gottlieb groups $G_n(\C P^2,S^m)$. Finally, we compute homotopy groups of mapping spaces $map(\Sigma^n \mathbb{C}P^2,S^m;f)$ for all generators $[f]$ of $[\Sigma^n \C P^2,S^m]$, and Gottlieb groups of mapping components containing constant map $map(\Sigma^n \C P^2,S^m;\ast)$.

    Show More  
  • 2021-05-01

    Estimation algorithm for physical parameters in a shallow arch

    Semion Gutman, Junhong Ha, Sudeok Shon

    Abstract : Design and maintenance of large span roof structures require an analysis of their static and dynamic behavior depending on the physical parameters defining the structures. Therefore, it is highly desirable to estimate the parameters from observations of the system. In this paper we study the parameter estimation problem for damped shallow arches. We discuss both symmetric and non-symmetric shapes and loads, and provide theoretical and numerical studies of the model behavior. Our study of the behavior of such structures shows that it is greatly affected by the existence of critical parameters. A small change in such parameters causes a significant change in the model behavior. The presence of the critical parameters makes it challenging to obtain good estimation. We overcome this difficulty by presenting the Parameter Estimation Algorithm that identifies the unknown parameters sequentially. It is shown numerically that the algorithm achieves a successful parameter estimation for models defined by arbitrary parameters, including the critical ones.

    Show More  
  • 2021-03-01

    Topological stability and shadowing property for group actions on metric spaces

    Yinong Yang

    Abstract : In this paper, we introduce the notions of expansiveness, shadowing property and topological stability for group actions on metric spaces and give a version of Walters's stability theorem for group actions on locally compact metric spaces. Moreover, we show that if $G$ is a finitely generated virtually nilpotent group and there exists $g\in G$ such that if $T_g$ is expansive and has the shadowing property, then $T$ is topologically stable.

  • 2021-09-01

    Eventual shadowing for chain transitive sets of $C^1$ generic dynamical systems

    Manseob Lee

    Abstract : We show that given any chain transitive set of a $C^1$ generic diffeomorphism $f$, if a diffeomorphism $f$ has the eventual shadowing property on the locally maximal chain transitive set, then it is hyperbolic. Moreover, given any chain transitive set of a $C^1$ generic vector field $X$, if a vector field $X$ has the eventual shadowing property on the locally maximal chain transitive set, then the chain transitive set does not contain a singular point and it is hyperbolic. We apply our results to conservative systems (volume-preserving diffeomorphisms and divergence-free vector fields).

Current Issue

July, 2022
Vol.59 No.4

Current Issue
Archives

Most Read